Journal article icon

Journal article

Quasi-isometric classification of non-uniform lattices in semisimple groups of higher rank

Abstract:
We give another proof of the quasi-isometric classification theorem of non-uniform lattices in higher rank semisimple groups. We use the asymptotic cone and a class of flats (the logarithmic flats) which move away in the cusp with logarithmic speed.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s000390050011

Authors


Journal:
GEOMETRIC AND FUNCTIONAL ANALYSIS
Volume:
10
Issue:
2
Pages:
327-388
Publication date:
2000
DOI:
EISSN:
1420-8970
ISSN:
1016-443X
URN:
uuid:ba7bb005-a46d-47d4-9b85-52293817f404
Source identifiers:
27859
Local pid:
pubs:27859
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP